# SDR SWIA201438697

- Difficulty date: June 22, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E SKIN CHAFED NEAR INBD END.  C-CHECK, BLENDED OUT CHAFE ON LT WING INBD FLAP VANE INBD L/E SKIN IAW SRM AND REO.
